Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 52, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 7, 2014, 4:29 AM EST. It took effect at Dec 7, 2014, 12:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2014, 4:29 AM EST (09:29 UTC)
- In effect from
- Dec 7, 2014, 12:00 PM EST
- Expired
- Dec 10, 2014, 4:00 PM EST
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
807 WHUS72 KMLB 070929 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 429 AM EST SUN DEC 7 2014 AMZ550-552-080930- /O.NEW.KMLB.SC.Y.0052.141207T1700Z-141210T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 429 AM EST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM EST TUESDAY. * WINDS AND SEAS...GUSTY NORTH WINDS WILL OVERSPREAD THE LOCAL ATLANTIC BEHIND A COLD FRONT STARTING EARLY THIS AFTERNOON. NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEASTERLY TONIGHT AND MONDAY. THE COMBINATION OF SWELL AND WIND WAVE WILL BRING SEAS UP TO 7 TO 9 FEET THIS EVENING...AND PEAK AROUND 11 TO 12 FEET WELL OFFSHORE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-080930- /O.NEW.KMLB.SC.Y.0052.141207T1700Z-141211T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 429 AM EST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST WEDNESDAY. * WINDS AND SEAS...GUSTY NORTH WINDS WILL OVERSPREAD THE LOCAL ATLANTIC BEHIND A COLD FRONT STARTING EARLY THIS AFTERNOON. NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEASTERLY TONIGHT AND MONDAY. THE COMBINATION OF SWELL AND WIND WAVE WILL BRING SEAS UP TO 7 TO 9 FEET THIS EVENING...AND PEAK AROUND 11 TO 12 FEET WELL OFFSHORE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-080930- /O.NEW.KMLB.SC.Y.0052.141208T0300Z-141211T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 429 AM EST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST WEDNESDAY. * WINDS AND SEAS...GUSTY NORTH WINDS WILL OVERSPREAD THE LOCAL ATLANTIC BEHIND A COLD FRONT THIS EVENING. NORTHERLY WINDS AROUND 20 KNOTS WILL BECOME NORTHEASTERLY TONIGHT AND MONDAY. THE COMBINATION OF SWELL AND WIND WAVE WILL BRING SEAS UP TO 7 TO 9 FEET THIS EVENING...AND PEAK AROUND 11 TO 12 FEET WELL OFFSHORE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
935 WHUS72 KMLB 080907 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 AM EST MON DEC 8 2014 AMZ550-552-082130- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 407 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS. THE COMBINATION OF SWELL AND WIND WAVE WILL BUILD SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-082130- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 407 AM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 KNOTS NORTH OF SEBASTIAN INLET AND 15 TO 20 KNOTS SOUTH OF SEBASTIAN INLET. THE COMBINATION OF SWELL AND WIND WAVES WILL BUILD SEAS 7 TO 10 FEET...PEAKING AROUND 12 FEET IN THE GULF STREAM TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
752 WHUS72 KMLB 082058 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 358 PM EST MON DEC 8 2014 AMZ550-552-100300- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 358 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... * WINDS AND SEAS...GENERALLY OUT OF THE NORTH AND NORTHWEST AT AROUND 20 KNOTS. THE COMBINATION OF WIND CHOP AND SWELL WILL CAUSE SEAS TO BUILD SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-100300- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 358 PM EST MON DEC 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...GENERALLY OUT OF THE NORTH AND NORTHWEST 20 TO 25 KNOTS. THE COMBINATION OF WIND CHOP AND SWELL WILL CAUSE SEAS TO BUILD SEAS 9 TO 12 FEET...AND PERHAPS A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
429 WHUS72 KMLB 090942 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 442 AM EST TUE DEC 9 2014 AMZ550-552-092100- /O.EXT.KMLB.SC.Y.0052.000000T0000Z-141210T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 442 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH AND NORTHWEST WINDS 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. THE COMBINATION OF WIND CHOP AND SWELL WILL PRODUCE SEAS 7 TO 10 FEET INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-092100- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 442 AM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...NORTH AND NORTHWEST WINDS 20 TO 25 KNOTS. THE COMBINATION OF WIND CHOP AND SWELL WILL PRODUCE SEAS 10 TO 13 FEET...AND EVEN A LITTLE HIGHER IN THE GULF STREAM INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
388 WHUS72 KMLB 100257 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 957 PM EST TUE DEC 9 2014 AMZ550-552-100900- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 957 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS. SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-100900- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141211T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 957 PM EST TUE DEC 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS. SEAS 8 TO 11 FEET...AND A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
409 WHUS72 KMLB 100813 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 313 AM EST WED DEC 10 2014 AMZ555-570-572-575-102100- /O.EXT.KMLB.SC.Y.0052.000000T0000Z-141210T2100Z/ /O.NEW.KMLB.SW.Y.0010.141210T2100Z-141211T1200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 313 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY. * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. SEAS 8 TO 11 FEET...AND A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ552-101500- /O.EXT.KMLB.SC.Y.0052.000000T0000Z-141210T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 313 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS. SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-100915- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 313 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST THIS MORNING... ...SMALL CRAFT SHOULD EXERCISE CAUTION ONCE THE ADVISORY EXPIRES... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS. SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
141 WHUS72 KMLB 101502 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1002 AM EST WED DEC 10 2014 AMZ552-101615- /O.EXP.KMLB.SC.Y.0052.000000T0000Z-141210T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1002 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... SEAS AND WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ AMZ555-570-572-575-102100- /O.CON.KMLB.SC.Y.0052.000000T0000Z-141210T2100Z/ /O.CON.KMLB.SW.Y.0010.141210T2100Z-141211T1200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1002 AM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST THURSDAY... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY. SEAS 8 TO 11 FEET...AND A LITTLE HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
493 WHUS72 KMLB 102112 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 412 PM EST WED DEC 10 2014 AMZ555-570-572-575-111200- /O.EXP.KMLB.SC.Y.0052.000000T0000Z-141210T2100Z/ /O.CON.KMLB.SW.Y.0010.000000T0000Z-141211T1200Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 412 PM EST WED DEC 10 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... LARGE SWELLS OF 7 TO 9 FEET WILL CONTINUE WELL OFFSHORE TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 9:20 PM EST, 7 hours 9 minutes earlier.
Area forecast discussion, Dec 6, 9:20 PM EST, 7 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 920 PM EST SAT DEC 6 2014 .DISCUSSION... ...SEA STRATUS SPREADING ACROSS THE NORTH...FOG IS NOW MUCH MORE LIKELY OVERNIGHT... CURRENT...LEADING EDGE OF SEA STRATUS DECK STARTING TO OOZE INTO LAKE CO ATTM...WHILE VSBY REDUCTIONS LAG THIS BY A COUPLE OF HOURS. TO THE EAST AND SOUTH...SKIES ARE CLR TO MCLR. SOME PATCHY MIST IS STARTING TO FORM IN A FEW SPOTS AS TEMP/TD SPREADS HAVE NARROWED TO 2F OR LESS. TEMPS HAVE FALLEN INTO THE L-M60S AWAY FROM THE CLOUD DECK...U60S TO AROUND 70F TO THE N/W. REST OF TONIGHT...ALTHOUGH THE STRATUS DECK HAS YET TO SHOW SIGNIF VSBY REDUCTIONS...T/TD SPREADS OUT AHEAD OF IT APPEAR TO BE HEADED TOWARD 0F. IN ADDITION...WEAK WINDS WITH A NRLY COMPONENT ALONG WITH A FRONTAL BOUNDARY APPROACHING NORTH FL TEND TO FAVOR LOCAL FOG FORMATION. HAVE GONE MORE AGGRESSIVE WITH AREAL COVERAGE...AND PLAN TO MENTION IT BECOMING DENSE ACROSS NRN-CENTRAL AREAS. && .AVIATION...VFR WILL GIVE WAY TO IFR-LIFR CIGS 03Z-07Z KISM-KTIX AND POINTS NWD. VSBYS SHOULD DROP DOWN TO MVFR ABOUT 1-2HR THEREAFTER AND EVENTUALLY DROP INTO IFR RANGE AS WELL...PSBLY LIFR. 00Z TAFS TRENDED STRONGLY IN THIS DIRECTION. WILL SEE HOW EVENT UNFOLDS. && .MARINE...LIGHT NRLY WINDS BLO 10KT WITH SEAS 3-5FT IN A DECAYING SWELL. FRONTAL PASSAGE BEGINS EARLY SUN MORNING WITH NRLY WIND SURGE BY LATE MORNING SPREADING SOUTH DURING THE DAY. WINDS ACROSS THE RN WATERS VEER TO NE BY LATE AFTERNOON/EARLY EVENING. EXPECT SCA CONDS TO DEVELOP OFFSHORE VOLUSIA COUNTY BY 18Z AND SPREAD SWD TO CAPE CANAVERAL-SEBASTIAN INLET THROUGH THE LATE AFTN/EVENING. && UPDATE/AVIATION...CRISTALDI IMPACT WX...BRAGAW && .PREV DISCUSSION... /ISSUED 304 PM EST SAT DEC 6 2014/ SUNDAY...BEHIND THE MID LEVEL TROUGH AND THE SURFACE BOUNDARY... RELATIVELY DRIER AIR MOVES INTO FLORIDA WITH A BRISK NORTHWEST TO NORTH WIND AS THE HIGH BEGINS TO BUILD DOWN THE PENINSULA. BUT THE DRYING AND BRISK NORTHWEST TO NORTH WINDS ARE SHORT LIVED AS HIGH PRESSURE BUILDS INTO FLORIDA AND THE LOW LEVEL FLOW SHIFTS TO THE NORTHEAST. HIGHS WILL RANGE FROM THE U60S/L70S N OF I-4 TO THE U70S IN OKEECHOBEE AND MARTIN COUNTIES. MON-TUE...GFS/ECM CONSISTENT WITH SHORTWAVE TROUGH CROSSING THE REGION LATE MONDAY FOLLOWED CLOSELY THEREAFTER BY LONGWAVE TROUGH AXIS PASSAGE TUE AFTERNOON. LIFT ASSOCIATED WITH SHORTWAVE WITH MARGINALLY MOIST ENVIRONMENT SUGGESTS ISOLATED/SCATTERED SHOWERS MONDAY. WILL THEN RETAIN SLIGHT CHANCE POPS UNTIL PASSAGE OF LONGWAVE TROUGH AXIS AND ASSOCIATED SURFACE FROPA TUE AFTERNOON. WEAK COLD ADVECTION IN THE WAKE OF SUNDAYS FROPA...COMBINED WITH CLOUD COVER AND SMALL PRECIP COVERAGE WILL DROP HIGH TEMPS MON/TUE TO THE 70S MOST AREAS...WITH EARLY MORNING MINS GENERALLY IN THE 50S WED-FRI...LONG WAVE TROUGH WHICH WORKS OFFSHORE THE SE ATLANTIC COAST DEVELOPS MID LEVEL CUT-OFF OVER NEW ENGLAND AND CANADIAN MARITIMES. THIS FEATURE WILL RESULT IN A PROLONGED PERIOD OF MAINLY DRY/NORTHERLY FLOW ACROSS EAST-CENTRAL FLORIDA...KEEPING TEMPERATURES BELOW NORMAL. HOWEVER...RECORD COLD OR FREEZING TEMPS ARE NOT EXPECTED. HIGH GENERALLY IN THE 60S (EXCEPT LOWER 70S SOUTH THU/FRI)...AND LOWS RANGING FROM THE MID 40S NORTHERN INTERIOR TO MID 50S FAR SE COAST. THESE MAX TEMPS WILL BE CLOSE TO 10 DEGREES BELOW NORMAL...WITH THE MINS 5-8 DEGREES COOLER THAN CLIMO. GFS CONTINUES TO SHOW SOME COASTAL CONVERGENCE THU NIGHT-FRI...BUT HAS BACKED SOMEWHAT AWAY FROM THIS SCENARIO FROM PREVIOUS RUNS AND THE ECMWF MAINTAINS A DRY N/NW FLOW THROUGHOUT. FOR NOW...HAVE INDICATED SMALL SHOWER CHANCE OVER THE ATLANTIC...BUT KEPT LAND AREAS DRY. && .AVIATION... CURRENT-TONIGHT...VFR FOR NOW. OCCASIONAL MVFR DUE TO SAMPLING BUT CONCURRENT SATELLITE IMAGERY INDICATES SCATTERED SKIES. RADAR DETECTING A FEW SHOWERS NORTH OF INTERSTATE 4 BUT SHOULD NOT IMPACT FLIGHT OPS. TONIGHT...PATCHY FOG POSSIBLE AFTER 08Z NORTH OF ORLANDO AND IN THE KISSIMMEE RIVER BASIN WHERE THE WINDS ARE FORECAST TO BE AT THEIR LIGHTEST. && .MARINE... CURRENT...THE BUOY 20NM EAST OF CAPE CAPE CANAVERAL WAS RECORDING NORTHWEST WINDS AROUND 10 KNOTS AND 5 FOOT SEAS. SEBASTIAN INLET CMAN STATION WAS RECORDING NORTHERLY WINDS AROUND 12 KNOTS. THE TWO SCRIPPS BUOYS 4 AND 6NM OFF THE BEACHES WERE RECORDING 3 TO 4 FOOT SEAS. WEAKENING BOUNDARY MOVING DOWN THE COASTAL WATERS WITH A STRONGER BOUNDARY OVER SOUTHEAST ALABAMA AND SOUTHERN HALF OF GEORGIA. TONIGHT-SUNDAY...THE FIRST AND WEAKENING BOUNDARY CLEARS THE AREA FIRST HALF OF THE NIGHT AND THE BOUNDARY TO THE NORTH ADVANCES TO NORTH FLORIDA. LIGHT SOUTH TO SOUTHWEST WINDS SHIFT TO THE NORTHWEST BY SUNDAY DAYLIGHT AS THE BOUNDARY CLEARS CENTRAL FLORIDA AND HIGH PRESSURE BEGINS TO BUILD INTO NORTH AND CENTRAL FLORIDA. GUIDANCE SUGGESTING A NORTH WIND SURGE SUNDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR SMALL CRAFT OPERATORS EXERCISE CAUTION NEARSHORE AND A SMALL CRAFT ADVISORY STATEMENTS FOR LATE SUNDAY AFTERNOON OR EARLY SUNDAY EVENING. STRONG FLOW VEERS TO NE SUNDAY NIGHT/EARLY MONDAY...THEN WEAKENS CLOSE TO 10 KT LATER MONDAY INTO EARLY TUE. ANOTHER NORTHERLY SURGE DEVELOPS BEHIND STRONGER FROPA TUE FROM NORTH TO SOUTH. SEAS WILL BUILD RAPIDLY WITH WIND SHIFT...REACHING 5-7 FT NEARSHORE AND UP TO 10 FEET WELL OFFSHORE BY LATE MONDAY. WIND/SEAS WILL REMAIN ELEVATED TIL MID WEEK...WITH GRADUAL IMPROVEMENT BY LATE WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 60 69 58 71 / 10 20 10 30 MCO 60 73 58 75 / 10 10 10 20 MLB 62 74 63 76 / 10 10 10 30 VRB 60 76 62 77 / 10 10 10 20 LEE 60 70 55 73 / 10 10 10 20 SFB 61 71 58 74 / 10 20 10 30 ORL 62 72 58 74 / 10 10 10 20 FPR 59 75 61 76 / 10 10 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. &&
Hazardous weather outlook, Dec 6, 10:15 PM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1015 PM EST SAT DEC 6 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-071200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1015 PM EST SAT DEC 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG AND SMOKE IMPACT... LOW CLOUDS AND SOME PATCHY LIGHT MIST WAS MOVING INTO LAKE COUNTY LATE THIS EVENING. AS THESE LOW CLOUDS CONTINUE TO SPREAD EAST AND SOUTH OVERNIGHT...AREAS OF FOG WILL BEGIN TO FORM. THE FOG WILL INITIALLY DEVELOP FROM LAKE COUNTY ACROSS THE I-4 CORRIDOR AND VOLUSIA COUNTY...AND THEN FARTHER SOUTH AND EAST TOWARD THE SPACE COAST...LAKE OKEECHOBEE AND TREASURE COAST AREAS. THE FOG COULD BECOME DENSE AFTER MIDNIGHT...ESPECIALLY IN LAKE... VOLUSIA...SEMINOLE ...ORANGE AND OSCEOLA COUNTIES. VISIBILITY COULD DROP TO A FEW HUNDRED YARDS OR LESS...WHICH WOULD MAKE DRIVING HAZARDOUS. IF YOU PLAN ON DRIVING LATE TONIGHT OR EARLY SUNDAY MORNING...YOU MAY WANT TO CONSIDER LEAVING EARLY IN ORDER TO GIVE YOURSELF PLENTY OF TIME TO SAFELY ARRIVE AT YOUR DESTINATION. IF YOU ENCOUNTER DENSE FOG ON YOUR DRIVE...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE EXTRA DISTANCE BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WEAK FRONTAL BOUNDARY WILL MOVE ACROSS FLORIDA ON SUNDAY. NORTH TO NORTHEAST WINDS WILL INCREASE BEHIND THE FRONT THROUGH EARLY WEEK. THIS WILL BRING ANOTHER PERIOD OF HAZARDOUS BOATING CONDITIONS AS A NORTHEAST SWELL MOVES THROUGH THE WATERS THROUGH LATE NEXT WEEK. ROUGH SURF AND A RIP CURRENT RISK WILL CONTINUE AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CRISTALDI
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.